View Single Post
Old 07-05-2012, 03:40 PM   #15
gator12 gator12 is offline
Junior Member
(male)
 
Join Date: Jun 2012
Location: USA
Posts: 25
gator12 HB User
Re: penis damage from steroid creams

Hey guy202 & Boromir, how long has it been since you stopped using the steroid? From what I have read it can take anywhere between a few months to 3 years for it to heal. I'm considering asking a doctor to prescribe me doxycycline for it. There has been some research on that antibiotic cuing red scrotum syndrome. There is also some research by a dermatologist in California on red skin syndrome and topical steroid withdrawal you might find interesting to read about. It is a bummer, I just got a girlfriend too and not sure what to say when I can't do anything intimate with her and that sucks. So far I've been eating super healthy, cut out all soda, alcohol, most caffeine, and also taking a lot of supplements like vitamin c, a, e, zinc, tumeric, fish oil. I'm trying to exercise every day by going running. I wear loose fitting cotton clothes and don't apply any friction to the area. I think there has been a little bit of improvement but the burning and redness continue. It really is a shame though that doctors won't listen or communicate the adverse side effects of overusing steroids. I've been feeling down about it but trying to stay focused on the positive and do what ever it is to heal. If I come across anything that will help I'll let you know. Good luck guys and I hope you all get better too.